# SDR 95ZZZX6313

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N813PA
- Make and model: Airbus A310-324
- Aircraft serial: 449
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 7015097000
- Condition: Damper Failed
- Location: Nr 3 Lt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SAMPLING OPERATION IAW ITEM 256120.06.1, ON NR 3 LEFT DOOR, THE DOOR DAMPER WITH NORMAL PRESSURE OF 1,750 PSI (14 DEGREES CELSIUS) DID NOT OPERATE DURING DOOR OPENING.  THE INFLATION APPEARED DURING DOOR MOVEMENT TO CLOSE POSITION.  OPERATOR CONTROL NR 95/0BAH5/1.
